%0 Journal Article
	%A Atilla Akpinar and  Basri Celik
	%D 2010
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 44, 2010
	%T On Cross-Ratio in some Moufang-Klingenberg Planes
	%U https://publications.waset.org/pdf/7820
	%V 44
	%X In this paper we are interested in Moufang-Klingenberg
planesM(A) defined over a local alternative ring A of dual numbers.
We show that a collineation of M(A) preserve cross-ratio. Also, we
obtain some results about harmonic points.
	%P 1202 - 1206